# SDR SWAA2022030760886

- Difficulty date: April 16, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N496WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32478
- Aircraft time: 50,385 hours, 29,695 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Debonded
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD AFT CORNER OF OUTBOARD AFT TRAILING EDGE FLAP DISBONDED. AREA MEASURES 1/2' WIDE FROM TRAILING EDGE AND 2 3/4' LONG FROM INBOARD EDGE / REPAIRED FLAP TE WEDGE PER SRM 51-70-10-2R-1 (PERMANENT) CL #56256
